# SDR SWAA2024123172745

- Difficulty date: November 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727J TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT 2024-728522<[01] REPAIRED AND REPLACED SUPPORT ZEE SECTION; SPLICE REPAIR (1 E/A). SPLICE (1 E/A) AND FASTENERS LOCATED BTW BS727G PLUS 11? TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6. DWG 146A7500 SHEET 23 REV:- AND DWG 146A7502 SHEET 50 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPAIRED AND REPLACED SUPPORT ZEE SECTION; SPLICE REPAIR (1 E/A). SPLICE (1 E/A) AND FASTENERS LOCATED BTW BS727G PLUS 11? TO BS767 WL156 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6. DWG 146A7500 SHEET 23 REV:- AND DWG 146A7502 SHEET 50 REV:- SEE INDIVIDUAL SIGN OFFS BELOW. AS RII
